# SDR DLL10954169

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Oversized Holes
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF 1363 BULKHEAD, FOUND SEVERAL FASTENER HOLES BETWEEN STR'S 21 AND 23 AND STR'S 43-45 WERE OVERSIZED TO A .3885 INCH DIAMETER AND .344 INCH DIAMETER, RESPECTIVELY, DURING FASTENER REMOVAL.  ACCOMPLISHED REPAIRS PER DL ERA 271890-14AD.
